EconPapers    
Economics at your fingertips  
 

Invariant Solutions and Conservation Laws of the (2 + 1)-Dimensional Boussinesq Equation

Wenjuan Rui, Peiyi Zhao and Yufeng Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Invariant solutions and conservation laws of the (2 + 1)-dimensional Boussinesq equation are studied. The Lie symmetry approach is used to obtain the invariant solutions. Conservation laws for the underlying equation are derived by utilizing the new conservation theorem and the partial Lagrange approach.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/840405.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/840405.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:840405

DOI: 10.1155/2014/840405

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:840405